TITLE

Miller Fisher Variant of Guillain-Barré Syndrome Associated with Lactic Acidosis and Stavudine Therapy

AUTHOR(S)
Shah, Sanjiv S.; Rodriguez, Tomas; McGowan, Joseph P.
PUB. DATE
May 2003
SOURCE
Clinical Infectious Diseases;5/15/2003, Vol. 36 Issue 10, pe131
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We describe the first case of Miller Fisher syndrome (op-thalmoplegia, ataxia, and areflexia) associated with lactic acidosis as an adverse effect of receipt of an antiretroviral regimen containing stavudine. We review this syndrome in the context of recent descriptions of neuromuscular toxicities attributed to nucleoside analogue reverse-transcriptase inhibitor-induced mitochondrial toxicity.
ACCESSION #
9769077

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics